MAUDE Adverse Event Report: MICROVENTION, INC. HYPERSOFT ADVANCED; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYPERSOFT ADVANCED; VASCULAR EMBOLIZATION DEVICE
Model Number 8510-0256-A2
Medical Device Problem Codes Stretched (1601); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for evaluation.The invesitgation is currently underway.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that an embolization coil implant stretched and broke after deployment.There was no reported patient injury or intervention.
 
Additional Manufacturer Narrative
The device was received with the pusher coils stretched and broken with the distal section of the pusher not being returned.There was no damaged to the returned introducer.The physical evaluation of the device could not identify the conditions or circumstances that led to the stretched and damaged pusher, but the damage is consistent with the device experiencing forces over specification.

Brand Name
HYPERSOFT ADVANCED
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11457946
Report Number2032493-2021-00065
Device Sequence Number4041421
Product Code KRD
UDI-Device Identifier00816777020888
UDI-Public(01)00816777020888(11)200114(17)241231(10)2001141WH
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K161452
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model Number8510-0256-A2
Device Lot Number2001141WH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2021
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer03/02/2021
Initial Report FDA Received Date03/10/2021
Supplement Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1